This is a preview and has not been published. View submission

Stochastic Comparisons of the Smallest Claim Amounts from Two Sets of Independent Portfolios

Authors

  • Hossein Nadeb Dept. of Statistics, Yazd University, Yazd, Iran
  • Hamzeh Torabi Dept. of Statistics, Yazd University

Abstract

The aim of this paper is detecting the ordering properties of the smallest claim amounts arising from two sets of independent heterogeneous portfolios in insurance. First, we prove a general theorem that it presents some sufficient conditions in the sense of the hazard rate ordering to compare the smallest claim amounts from two batches of independent heterogeneous portfolios. Then, we show that the exponentiated scale model as a famous model and the Harris family satisfy the sufficient conditions of the proven general theorem. Also, to illustrate our results, some used models in actuary are numerically applied.

Downloads

How to Cite

Nadeb, H., & Torabi, H. Stochastic Comparisons of the Smallest Claim Amounts from Two Sets of Independent Portfolios. Austrian Journal of Statistics, 50(3), 54–65. Retrieved from https://ajs.or.at/index.php/ajs/article/view/1025